# SDR R61A2020052000496

- Difficulty date: May 16, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 12,727 hours, 8,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1937
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 12,484 hours, 8,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED. R&R L1 EVAC SLIDE REF 25-65-01.
